MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MARQUIS STOPCOCK

MERIT MEDICAL SYSTEMS INC. MARQUIS STOPCOCK
Model Number 00884450007297
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The unit was dye tested and the sterility was found to be compromised.The complaint is confirmed.The root cause is attributed to the packaging and manufacturing process.The device history record was reviewed, and no exception documents were found.The complaint database was reviewed and no similar complaints for this lot number were found.
 
Event or Problem Description
The account alleges that the sealing of the packaging is partially opened.

Brand Name
MARQUIS STOPCOCK
Common Device Name
STOPCOCK
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut
MDR Report Key10335873
Report Number1721504-2020-00055
Device Sequence Number825767
Product Code DTL
UDI-Device Identifier00884450007297
UDI-Public00884450007297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/27/2023
Device Model Number00884450007297
Device Catalogue NumberS3SNC
Device Lot NumberH1804153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1